# SDR KCSA202007301132

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 103,876 hours, 19,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSON FOUND AT B STA 1480 BWL 91 LBL 80
